# SDR UPS05M43840

- Difficulty date: January 29, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD COCKPIT EMER LIGHT INOP.  RELAMPED, OP CK GOOD IN REF TO MM 33-50-00.
